List of participants
Annales Polonici Mathematici (1976)
- Volume: 33, Issue: 1, page 8-10
- ISSN: 0066-2216
Access Full Article
topHow to cite
top"List of participants." Annales Polonici Mathematici 33.1 (1976): 8-10. <http://eudml.org/doc/267035>.
@article{Unknown1976,
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {8-10},
title = {List of participants},
url = {http://eudml.org/doc/267035},
volume = {33},
year = {1976},
}
TY - JOUR
TI - List of participants
JO - Annales Polonici Mathematici
PY - 1976
VL - 33
IS - 1
SP - 8
EP - 10
LA - eng
UR - http://eudml.org/doc/267035
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.